# SDR ASAA2025091961318

- Difficulty date: September 19, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION CORRODED STA 787 TO 727B LBL 30. GROUNDED - YES. REMOVED CORROSION TRANSITION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED TRANSTITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W= 1" O= .040 L= 2" R= 0 D= .040.
